Qiu Hongbing, Luo Ji, . Robustness of Gauss-Markov Estimator in Terms of Error Distributions[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(6): 615-622.
Citation: Qiu Hongbing, Luo Ji, . Robustness of Gauss-Markov Estimator in Terms of Error Distributions[J]. Chinese Journal of Applied Probability and Statistics, 2010, 26(6): 615-622.

Robustness of Gauss-Markov Estimator in Terms of Error Distributions

More Information
  • Robustness of Gauss-Markov estimator of estimable function of unknown parameter in terms of error distributions is discussed in general linear model. We explore the maximal distribution classes of error term, where Gauss-Markov estimator held its optimality by generalized mean squared errors criterion and by mean square error matrix criterion respectively

Catalog

    Article views (1268) PDF downloads (1889) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return